# SDR UPS04443358

- Difficulty date: September 25, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT BS 1480 BULKHEAD APU DUCT CUTOUT 1EA FASTENER HOLE CRACK FOUND RUNNING DOWNWARD APPROX 0.060 INCH LENGTH BS 1480, LBL 100.  LEFT BS 1480 BULKHEAD APU DUCT CUTOUT WEB REPAIRED AS PER EO B747-5310-3100-C FIG 4.
